MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135302010
Medical Device Problem Codes Material Puncture/Hole (1504); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft hole occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified pulmonary artery.A 3mm x 20mm x 144cm coyote es balloon catheter was advanced over non-boston scientific guidewire for dilation.During the procedure, the shaft kinked and the wire broke through the wire lumen causing a pinhole on the shaft.The device was removed without any problems, and the procedure was completed with another of the same device.There was no patient complications noted as a result of this event.
 
Additional Manufacturer Narrative
H6 evaluation conclusion codes: updated from adverse event related to procedure, d1002 to adverse event related to patient condition, d1001.
 
Event or Problem Description

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22145097
Report Number2124215-2025-34376
Device Sequence Number8354002
Product Code LIT
UDI-Device Identifier08714729767237
UDI-Public(01)08714729767237(17)270115(10)33214421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135302010
Device Catalogue NumberH74939135302010
Device Lot Number0033214421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date09/09/2025
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: GUIDEZILLA; GUIDE CATHETER: GUIDEZILLA; GUIDEWIRE: CRUISE; GUIDEWIRE: CRUISE; INFLATION DEVICE: NIPRO; INFLATION DEVICE: NIPRO; INTRODUCER SHEATH: DESTINATION; INTRODUCER SHEATH: DESTINATION
Patient SexUnknown